Tapering off meds--so frustrated

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2006
Total Posts : 229
   Posted 2/21/2010 4:55 PM (GMT -6)   
I saw my GI last week and we agreed to stop the Flagyl and to start weaning off the entocort.  Of course, I stop the Flagly immediately, and started taking two Entocort per day instead of 3.  Now, I'm a mess.  I'm getting contraction like pain when trying to go to the bathroom.  It hurts so bad that I get chills and then break out into a full sweat.  I almost feel like I'm going to pass out.  This has happened for the last two days in a row and now I'm physically exhausted.  Today, I decided to go back on 3 Entocort to see if that will help.  I'm so frustrated!!  I just want to feel normal again.  I'm not constipated--it's a mixture like a loose stool that is coming out.  I feel like I'm giving birth though.
Crohn's Disease for 18 years.. 1st Resection June 2009 still having trouble-anastomostic leak and now fistula.  Currently on Flagyl, Entocort, and Imuran trying to get the drainage to stop. 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 11:23 AM (GMT -6)
There are a total of 2,710,539 posts in 298,909 threads.
View Active Threads

Who's Online
This forum has 153462 registered members. Please welcome our newest member, sdscnhbusdhb.
298 Guest(s), 19 Registered Member(s) are currently online.  Details
RicktheRock, 81GyGuy, Ides, Michael_T, agusycxdrp, HBFF, VLou*, April_Ryan, Sean.scott256, NiceCupOfTea, ChickNorris, Alice22, nedbmxcdsr, Saraj, PA_grandma, Traveler, LymeMother, straydog, Sissy63

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer